A 26-year-old Royal Air Force serviceman experienced an episode of rapid irregular palpitations and dizziness following the consumption of a large volume of an energy drink with vodka. He presented to the emergency department, at which point his symptoms settled. He had no significant past medical history or family history of note.
Test your knowledge
Interested in learning more? Access the ESC e-Learning Platform and discover the EAPC Sports Cardiology online courses.
EAPC online educational courses are only accessible to EAPC Ivory, Silver and Gold Members. Not yet an EAPC Member?
Note: The views and opinions expressed on this page are those of the author and may not be accepted by others. While every attempt is made to keep the information up to date, there is always going to be a lag in updating information. The reader is encouraged to read this in conjunction with appropriate ESC Guidelines. The material on this page is for educational purposes and is not for use as a definitive management strategy in the care of patients. Quiz material on the site are only examples and do not guarantee outcomes from formal examinations.